Open Access
Translator Disclaimer
Fall 2001 Nonzero Injective Covers of Modules
Richard Belshoff, Jinzhong Xu
Missouri J. Math. Sci. 13(3): 163-171 (Fall 2001). DOI: 10.35834/2001/1303163

Abstract

We show that if $R$ is a ring such that every nonzero left $R$-module has a nonzero injective cover, then $R$ is left Artinian. The converse is not true. If $R$ is commutative, then the properties are equivalent.

Citation

Download Citation

Richard Belshoff. Jinzhong Xu. "Nonzero Injective Covers of Modules." Missouri J. Math. Sci. 13 (3) 163 - 171, Fall 2001. https://doi.org/10.35834/2001/1303163

Information

Published: Fall 2001
First available in Project Euclid: 8 October 2019

zbMATH: 1029.16003
MathSciNet: MR1857306
Digital Object Identifier: 10.35834/2001/1303163

Rights: Copyright © 2001 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 3 • Fall 2001
Back to Top